World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Infinite Dimensional Analysis, Quantum Probability and Related Topics cover

Volume 17, Issue 02 (June 2014)

No Access
Nonconventional ergodic theorems for quantum dynamical systems
  • 1450009

https://doi.org/10.1142/S021902571450009X

No Access
Martingale solutions for stochastic active scalar equations perturbed by non-trace class noise
  • 1450010

https://doi.org/10.1142/S0219025714500106

No Access
On stochastic integration for volatility modulated Brownian-driven Volterra processes via white noise analysis
  • 1450011

https://doi.org/10.1142/S0219025714500118

No Access
Projective limits of quantum symmetry groups and the doubling construction for Hopf algebras
  • 1450012

https://doi.org/10.1142/S021902571450012X

No Access
Generalized frames for operators in Hilbert spaces
  • 1450013

https://doi.org/10.1142/S0219025714500131

No Access
Probability distributions with binomial moments
  • 1450014

https://doi.org/10.1142/S0219025714500143